# SDR RU3A20140908031

- Difficulty date: September 5, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N56
- Make and model: Lear 60LEAR
- Aircraft serial: 033
- Aircraft time: 8,963 hours, 4,086 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT CABIN DOOR LIGHT ILLUMINATED IN FLIGHT AT 16000 FT.  STAYED ON UNTIL LANDING.  FIXED THE PROBLEM BY CLEANING & LUBING AFT CABIN DOOR WARNING MICRO SWITCHES.
